# SDR UPS805596

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 2560 · Emergency Equipment
- Part: Exc Rope Cover
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, CAPTAINS ESCAPE ROPE WILL NOT REMAIN SECURE IN STOWED POSITION.  PERFORMED INTERIM REPAIR TO CAPT'S ESCAPE ROPE COVER AND DEFERRED PER EO DC8-2510-7055 A FINAL REPAIR REQUIRED PRIOR TO FIRST FLIGHT ON 3-4-96.
